# SDR SWAA2022030432665

- Difficulty date: March 14, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,037 hours, 23,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Ext Pwr Door Cut
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER CRACKED 3.5' FROM LOWER AFT CORNER. 0.60' DOUBLER MATERIAL MISSING FROM UPPER SIDE OF HORIZONTAL CRACK AND A 0.40' CRACK ALONG SKIN EDGE ON LOWER SIDE OF HORIZONTAL CRACK OF DOUBLER. / REPAIRED PER E.A. 1-753-34417.
